# SDR AALA202509295988

- Difficulty date: July 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON RADIUS OF HORIZONTAL FLOOR BEAM 2 BACKSIDE O F THE SPAR VERTICAL STRINGER AT FR 36. CRACK L= 0.235 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON HORIZONTAL BEAM Y765 (NUMBER 2) LOC CENTER BOX FR36 FRONT SPAR IAW EA# 366899.
